Items where Author is "Korolev, V"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal article

KOLOKOLTSOV, V.N., KOROLEV, V. and UCHAIKIN, V., 2001. Fractional stable distributions. Journal of Mathematical Sciences, 105 (6), pp. 2569-2576. ISSN 1072-3374

Chapter in book

BENING, V., KOROLEV, V., SUCHORUKOVA, T., GUSAROV, G., SAENKO, V. and KOLOKOLTSOV, V., 2003. Fractionally stable distributions. In: V. KOROLEV and N. SKVORSOVA, eds., Stochastic models of plasma turbulence. Moscow: Moscow State University, pp. 291-360.

This list was generated on Mon Sep 25 07:31:44 2023 UTC.